# SDR IPXA2022042181353

- Difficulty date: April 8, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 70,712 hours, 16,298 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: A5A7114511
- Condition: Cracked
- Location: Ctr Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:4CFOUND LONGERON 49R PRODUCTION SPLICE FITTING CRACKED BETWEEN STA 5-113 AND 1541.REPLACED PRODUCTION SPLICE P/N A5A7114-511 IAW MD11 SRM 51-31-01. (MINOR)
